Alert archive / Texas / Gale Warnings in 2017
Gale Warning 6, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this gale warning at Nov 18, 2017, 3:15 AM CST. It took effect at Nov 18, 2017, 9:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2017, 3:15 AM CST (09:15 UTC)
- In effect from
- Nov 18, 2017, 9:00 PM CST
- Expired
- Nov 19, 2017, 9:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
143 WHUS74 KCRP 180915 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 315 AM CST SAT NOV 18 2017 ...STRONG NORTH WINDS EXPECTED TO DEVELOP THIS EVENING... .MODERATE TO STRONG SOUTH WIND THIS MORNING WILL BEGIN TO RELAX THROUGH THE LATE MORNING HOURS AHEAD OF A STRONG COLD FRONT. THE COLD FRONT IS EXPECTED TO PUSH ACROSS THE BAYS BY LATE AFTERNOON OR EARLY EVENING AND BE WELL SOUTH OF THE AREA BY MID EVENING. STRONG NORTH WINDS ARE EXPECTED TO DEVELOP IN THE WAKE OF THE COLD FRONT ACROSS THE BAYS AND COASTAL WATERS. FREQUENT WIND GUSTS TO GALE FORCE ARE EXPECTED TO DEVELOP BY MID EVENING ACROSS THE COASTAL WATERS AND CONTINUE OVERNIGHT. WINDS ARE EXPECTED TO BEGIN DECREASING THROUGH SUNDAY. GMZ270-275-181715- /O.CON.KCRP.SC.Y.0088.000000T0000Z-171118T1500Z/ /O.NEW.KCRP.SC.Y.0089.171119T0000Z-171119T0300Z/ /O.NEW.KCRP.GL.W.0006.171119T0300Z-171119T1500Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 315 AM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TO 9 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 PM TO 9 PM CST THIS EVENING. * WINDS...SOUTH AROUND 20 KNOTS THIS MORNING. NORTH WIND 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE WILL DEVELOP THIS EVENING. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET THIS MORNING. SEAS BUILDING TO 8 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ250-255-181715- /O.NEW.KCRP.SC.Y.0089.171119T0000Z-171119T0300Z/ /O.NEW.KCRP.GL.W.0006.171119T0300Z-171119T1500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 315 AM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TO 9 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 PM TO 9 PM CST THIS EVENING. * WINDS...SOUTH 15 TO 20 KNOTS THIS MORNING. NORTH WIND 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE WILL DEVELOP THIS EVENING. * WAVES/SEAS...SEAS 3 TO 5 FEET THIS MORNING. SEAS BUILDING TO 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-181715- /O.NEW.KCRP.SC.Y.0089.171119T0000Z-171119T1500Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 315 AM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY. * WINDS...SOUTH 15 TO 20 KNOTS THIS MORNING. NORTH WIND 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS WILL DEVELOP THIS EVENING. * WAVES/SEAS...BAYS CHOPPY TODAY BECOMING ROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ TE
5 follow-up statements
220 WHUS74 KCRP 181526 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 926 AM CST SAT NOV 18 2017 ...STRONG NORTH WINDS EXPECTED TO DEVELOP THIS EVENING... .MODERATE TO STRONG SOUTH WIND THIS MORNING WILL BEGIN TO RELAX THROUGH THE LATE MORNING HOURS AHEAD OF A STRONG COLD FRONT. THE COLD FRONT IS EXPECTED TO PUSH ACROSS THE BAYS BY LATE AFTERNOON OR EARLY EVENING AND BE WELL SOUTH OF THE AREA BY MID EVENING. STRONG NORTH WINDS ARE EXPECTED TO DEVELOP IN THE WAKE OF THE COLD FRONT ACROSS THE BAYS AND COASTAL WATERS. FREQUENT WIND GUSTS TO GALE FORCE ARE EXPECTED TO DEVELOP BY MID EVENING ACROSS THE COASTAL WATERS AND CONTINUE OVERNIGHT. WINDS ARE EXPECTED TO BEGIN DECREASING THROUGH SUNDAY. GMZ270-275-182330- /O.EXP.KCRP.SC.Y.0088.000000T0000Z-171118T1500Z/ /O.CON.KCRP.SC.Y.0089.171119T0000Z-171119T0300Z/ /O.CON.KCRP.GL.W.0006.171119T0300Z-171119T1500Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 926 AM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TO 9 PM CST THIS EVENING FOR THE OFFSHORE WATERS 20 TO 60 NM OUT... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY FOR THE OFFSHORE WATERS 20 TO 60 NM OUT... * WINDS...SOUTHWEST WIND 15 TO 20 KNOTS BECOMING NORTH WIND 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE WILL THIS EVENING. * WAVES/SEAS...SEAS 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET TODAY. SEAS BUILDING TO 8 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-182330- /O.CON.KCRP.SC.Y.0089.171119T0000Z-171119T0300Z/ /O.CON.KCRP.GL.W.0006.171119T0300Z-171119T1500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 926 AM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TO 9 PM CST THIS EVENING FOR THE NEARSHORE WATERS TO 20 NM OUT... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY FOR THE NEARSHORE WATERS TO 20 NM OUT... * WINDS...SOUTHWEST WIND 15 TO 20 KNOTS BECOMING NORTH WIND 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THIS EVENING. * WAVES/SEAS...SEAS 3 TO 5 FEET TODAY. SEAS BUILDING TO 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-182330- /O.CON.KCRP.SC.Y.0089.171119T0000Z-171119T1500Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 926 AM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY FOR THE BAYS AND WATERWAYS... * WINDS...SOUTHWEST WIND 15 TO 20 KNOTS THIS MORNING. NORTH WIND 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS WILL DEVELOP THIS EVENING. * WAVES/SEAS...BAYS CHOPPY TODAY BECOMING ROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
665 WHUS74 KCRP 182058 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 258 PM CST SAT NOV 18 2017 ...STRONG NORTH WINDS EXPECTED TO DEVELOP THIS EVENING... .THE COLD FRONT IS EXPECTED TO PUSH ACROSS THE BAYS LATE THIS AFTERNOON INTO EARLY EVENING AND BE WELL SOUTH OF THE AREA BY MID EVENING. STRONG NORTH WINDS ARE EXPECTED TO DEVELOP IN THE WAKE OF THE COLD FRONT ACROSS THE BAYS AND COASTAL WATERS. FREQUENT WIND GUSTS TO GALE FORCE ARE EXPECTED TO DEVELOP BY MID EVENING ACROSS THE COASTAL WATERS AND CONTINUE OVERNIGHT. WINDS ARE EXPECTED TO BEGIN DECREASING THROUGH SUNDAY. GMZ250-255-270-275-190600- /O.CON.KCRP.SC.Y.0089.171119T0000Z-171119T0300Z/ /O.CON.KCRP.GL.W.0006.171119T0300Z-171119T1500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 258 PM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TO 9 PM CST THIS EVENING FOR THE OFFSHORE WATERS FROM BAFFIN BAY TO MATAGORDA SHIP CHANNEL 20 TO 60 NAUTICAL MILES OUT... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY FOR THE OFFSHORE WATERS FROM BAFFIN BAY TO MATAGORDA SHIP CHANNEL 20 TO 60 NAUTICAL MILES OUT... * WINDS...NORTH WIND 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THIS EVENING. * WAVES/SEAS...SEAS BUILDING TO 8 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-190600- /O.CON.KCRP.SC.Y.0089.171119T0000Z-171119T1500Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 258 PM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY FOR THE BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT O CONNOR... * WINDS...NORTH WIND 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS THIS EVENING. * WAVES/SEAS...BAYS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
311 WHUS74 KCRP 190244 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 844 PM CST SAT NOV 18 2017 ...STRONG NORTH WINDS BEHIND COLD FRONT... .STRONG NORTH WINDS CONTINUE TO DEVELOP IN THE WAKE OF THE COLD FRONT ACROSS THE BAYS AND COASTAL WATERS. FREQUENT WIND GUSTS TO GALE FORCE ARE EXPECTED ACROSS THE COASTAL WATERS OVERNIGHT. WINDS ARE EXPECTED TO BEGIN DECREASING DURING THE MID TO LATE MORNING SUNDAY. GMZ250-255-270-275-191200- /O.EXP.KCRP.SC.Y.0089.000000T0000Z-171119T0300Z/ /O.CON.KCRP.GL.W.0006.171119T0300Z-171119T1500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 844 PM CST SAT NOV 18 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...NORTH WIND 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE OVERNIGHT. * WAVES/SEAS...SEAS BUILDING TO 8 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-191200- /O.CON.KCRP.SC.Y.0089.000000T0000Z-171119T1500Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 844 PM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...NORTH WIND 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS THIS EVENING. * WAVES/SEAS...BAYS CHOPPY TO ROUGH AND OCCASIONALLY VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ LB
039 WHUS74 KCRP 190937 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 337 AM CST SUN NOV 19 2017 ...STRONG NORTH WINDS CONTINUE THIS MORNING... .STRONG NORTH WINDS WITH FREQUENT WIND GUSTS TO GALE FORCE WILL CONTINUE THROUGH THE EARLY MORNING ACROSS THE COASTAL WATERS. WINDS ARE EXPECTED TO BEGIN DECREASING DURING MID TO LATE MORNING TO BELOW GALE...BUT WILL REMAIN ABOVE ADVISORY LEVELS. BAYS AND NEARSHORE WATERS ARE EXPECTED TO DROP BELOW ADVISORY LEVELS BY NOON AND ACROSS THE OFFSHORE WATERS BY LATE AFTERNOON. GMZ270-275-191800- /O.CON.KCRP.GL.W.0006.000000T0000Z-171119T1500Z/ /O.EXB.KCRP.SC.Y.0089.171119T1500Z-171120T0000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 337 AM CST SUN NOV 19 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING. * WINDS...NORTH WIND 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS THIS MORNING DECREASING TO 20 TO 25 KNOTS BY LATE MORNING AND 15 TO 20 KNOTS BY THIS EVENING. * WAVES/SEAS...SEAS 8 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET SUBSIDING TO 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-191800- /O.CON.KCRP.GL.W.0006.000000T0000Z-171119T1500Z/ /O.EXB.KCRP.SC.Y.0089.171119T1500Z-171119T1800Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 337 AM CST SUN NOV 19 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO NOON CST TODAY. * WINDS...NORTH WIND 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS EARLY THIS MORNING DECREASING TO 20 TO 25 KNOTS BY LATE MORNING AND 15 TO 20 KNOTS BY AFTERNOON. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-191800- /O.EXT.KCRP.SC.Y.0089.000000T0000Z-171119T1800Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 337 AM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTH WIND 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS THIS MORNING DECREASING TO 15 TO 20 KNOTS BY NOON. * WAVES/SEAS...BAYS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ TE
907 WHUS74 KCRP 191509 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 909 AM CST SUN NOV 19 2017 ...STRONG NORTH WINDS CONTINUE... .WINDS HAVE FALLEN TO BELOW GALE FORCE THIS MORNING...BUT WILL REMAIN ABOVE ADVISORY LEVELS. BAYS AND NEARSHORE WATERS ARE EXPECTED TO DROP BELOW ADVISORY LEVELS BY NOON AND ACROSS THE OFFSHORE WATERS BY LATE AFTERNOON. GMZ270-275-200000- /O.EXP.KCRP.GL.W.0006.000000T0000Z-171119T1500Z/ /O.CON.KCRP.SC.Y.0089.000000T0000Z-171120T0000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 909 AM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR THE OFFSHORE WATERS FROM BAFFIN BAY TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NAUTICAL MILES OUT... ...GALE WARNING HAS EXPIRED... * WINDS...NORTHEAST 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS DECREASING TO 15 TO 20 KNOTS BY THIS EVENING. * WAVES/SEAS...SEAS 8 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET SUBSIDING TO 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-191800- /O.EXP.KCRP.GL.W.0006.000000T0000Z-171119T1500Z/ /O.CON.KCRP.SC.Y.0089.000000T0000Z-171119T1800Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 909 AM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY FOR THE NEARSHORE WATERS FROM BAFFIN BAY TO MATAGORDA SHIP CHANNEL OUT TO 20 NAUTICAL MILES... ...GALE WARNING HAS EXPIRED... * WINDS...NORTHEAST WIND 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS DECREASING TO 15 TO 20 KNOTS BY AFTERNOON. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-191800- /O.CON.KCRP.SC.Y.0089.000000T0000Z-171119T1800Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 909 AM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY FOR THE BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT O CONNOR... * WINDS...NORTH WIND 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS THIS MORNING DECREASING TO 15 TO 20 KNOTS BY NOON. * WAVES/SEAS...BAYS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Nov 17, 11:51 PM CST, 3 hours 24 minutes earlier.
Area forecast discussion, Nov 17, 11:51 PM CST, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1151 PM CST Fri Nov 17 2017
.DISCUSSION...
See marine discussion below for the latest updates.
&&
.MARINE...
Buoy019 is currently reporting sustained winds of 21KT. Winds
across the offshore waters are expected to be moderate to strong
through the night into Saturday morning with speeds around 20KT.
Therefore, have issued a Small Craft Advisory for the offshore
waters through 15Z Sat. Winds are expected to decrease through Sat
morning ahead of a cold front.
&&
.PREVIOUS DISCUSSION... /Issued 1034 PM CST Fri Nov 17 2017/
DISCUSSION...
See .AVIATION discussion for the 06Z TAFs.
AVIATION...
Based on model soundings, 850mb winds expected to become more SW
toward morning, and some of the MOS guidance trends, am going to
go a bit more optimistic (not as low or frequent) on the fog and
lower ceilings. Confidence is increasing in this because right now
the fog channel on satellite is not showing much on cloud/fog and
the same is true on the area METARs. Thus, am going with VFR
conditions with TEMPO MVFR conditions all terminals. We could have
borderline wind shear at KVCT if winds totally decouple but will
hold off on that since the terminal forecast there does have some
near surface wind and the jet is forecast to be around 30 knots
(close but not high enough confidence to put shear in at this
time). Other than that, still have a similar scenario with the
timing of the frontal boundary moving down mainly during the
afternoon and some showers in the vicinity at KCRP. However, did
delay the gusty winds at KALI and KCRP until early evening as
think the main gusts will be shortly after sunset when the
pressures really start to rise. Gusty north winds a good part of
the evening after FROPA with mainly SKC.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 70 88 50 68 49 / 10 10 10 0 10
Victoria 68 85 45 66 42 / 10 10 0 0 10
Laredo 67 86 50 66 47 / 0 0 0 0 10
Alice 68 90 49 68 46 / 10 10 0 0 10
Rockport 72 83 52 66 52 / 10 10 10 0 10
Cotulla 65 85 45 67 44 / 10 0 0 0 10
Kingsville 69 91 50 69 47 / 10 10 10 0 10
Navy Corpus 73 84 55 67 56 / 10 10 10 0 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory until 9 AM CST Saturday For the following
zones: Waters from Baffin Bay to Port Aransas from 20 to 60
NM...Waters from Port Aransas to Matagorda Ship Channel
from 20 to 60 NM.
&&
TE/81...SHORT TERMHazardous weather outlook, Nov 17, 5:30 AM CST, 21 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 530 AM CST Fri Nov 17 2017 TXZ229>234-239>247-181130- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Kleberg-Nueces-San Patricio-Aransas-Refugio-Calhoun- 530 AM CST Fri Nov 17 2017 This hazardous weather outlook is for South Texas and the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Patchy to areas of fog this morning is expected lift by late morning then redevelop late tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Elevated fire weather conditions possible Sunday afternoon over the Coastal Bend and Victoria Crossroads, subject to fuel dryness levels. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-181130- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 530 AM CST Fri Nov 17 2017 This hazardous weather outlook is for South Texas and the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Southerly winds may approach Small Craft Advisory conditions tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Small Craft Advisory conditions expected Saturday night and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 81/87
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 11:44 PM CST | Small Craft Advisory | CRP | 9 hr | |
| Nov 18, 3:15 AM CST | Small Craft Advisory | CRP | 39 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.